Tài liệu tham khảo |
Loại |
Chi tiết |
[1] Nguyễn Xuân Tấn, Nguyễn Bá Minh (2006) ," Một số vấn đề trong lý thuyết tối ưu véctơ đa trị", Nhà xuất bản ĐHQG Hà Nội |
Sách, tạp chí |
Tiêu đề: |
Một số vấn đề trong lý thuyết tối ưu véctơ đa trị |
Tác giả: |
Nguyễn Xuân Tấn, Nguyễn Bá Minh |
Nhà XB: |
Nhà xuất bản ĐHQG Hà Nội |
Năm: |
2006 |
|
[2] Nguyễn Đông Yên (2007)," Giải tích đa trị",Nhà xuất bản khoa học tự nhiên và công nghệ.Tiếng Anh |
Sách, tạp chí |
Tiêu đề: |
Giải tích đa trị |
Tác giả: |
Nguyễn Đông Yên |
Nhà XB: |
Nhà xuất bản khoa học tựnhiên và công nghệ.Tiếng Anh |
Năm: |
2007 |
|
[3] Anh, L. Q., Hung, N. V. (2017), Gap functions and Hausdorff continu- ity of solution mappings to parametric strong vector quasiequilibrium problems. J. Ind. Manag.Optim. 13(2), 1-15 |
Sách, tạp chí |
Tiêu đề: |
Gap functions and Hausdorff continuity of solution mappings to parametric strong vector quasiequilibrium problems |
Tác giả: |
Anh, L. Q., Hung, N. V |
Nhà XB: |
J. Ind. Manag. Optim. |
Năm: |
2017 |
|
[5] Chen, G. Y., Huang, X., Yang, X. (2005), Vector Optimization: Set- Valued and Variational Analysis., Vol.541. Berlin: Springer Verlag |
Sách, tạp chí |
Tiêu đề: |
Vector Optimization: Set- Valued and Variational Analysis |
Tác giả: |
Chen, G. Y., Huang, X., Yang, X |
Nhà XB: |
Springer Verlag |
Năm: |
2005 |
|
[6] Chen, C. R., Li, S. J., Fang, Z. M. (2010), On the solution semicon- tinuity to a parametric generalized vector quasivariational inequality.Comput .Math .Appl .60 (8 ), 2417 − 2425 |
Sách, tạp chí |
Tiêu đề: |
On the solution semicon- tinuity to a parametric generalized vector quasivariational inequality |
Tác giả: |
Chen, C. R., Li, S. J., Fang, Z. M |
Nhà XB: |
Comput .Math .Appl |
Năm: |
2010 |
|
[8] Gopfert, A., Riahi, H., Tammer, C., Zalinescu, C. (2003), Variational Methods in Partially Ordered Spaces. New York, Springer Verlag |
Sách, tạp chí |
Tiêu đề: |
Variational Methods in Partially Ordered Spaces |
Tác giả: |
Gopfert, A., Riahi, H., Tammer, C., Zalinescu, C |
Nhà XB: |
Springer Verlag |
Năm: |
2003 |
|
[9] Hai, N. X., Khanh, P. Q. (2007), Existence of solutions to general quasiequilibrium problems and applications. J. Optim. Theory Appl.133(3), 317-327 |
Sách, tạp chí |
Tiêu đề: |
Existence of solutions to general quasiequilibrium problems and applications |
Tác giả: |
Hai, N. X., Khanh, P. Q |
Nhà XB: |
J. Optim. Theory Appl. |
Năm: |
2007 |
|
[4] Anh, L. Q., Duy, T. Q., Hien, D. V. (2019), Stability for Paramet- ric Vector Quasi-Equilibrium Problems With Variable Cones. Numer.Funct. Anal. Optim. 40, 461-483 |
Khác |
|
[7] Fan, K. (1984), Some properties of convex sets related to fixed point theorems., Math .Ann .266 , 519 − 537 |
Khác |
|
[10] Tan, N. X. (2018), Quasi-equilibrium problems and fixed point theo- rems of separately l.s.c and u.s.c mappings.Numer. Funct. Anal. Op- tim. 39(2), 233-255 |
Khác |
|
[11] Tarafdar, E. (1987), A fixed point theorem equivalent to the Fan–Knaster-Kuratowski–Mazurkiewicz theorem ., J. Math. Anal.Appl. 128, 475-479 |
Khác |
|
[12] Wangkeeree, R., Wangkeeree, R., Preechasilp, P. (2014), Continuity of the solution mappings to parametric generalized vector equilibrium problems. Appl. Math. Lett. 29, 42-45 |
Khác |
|